# SDR DALA2017021101154

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE CORROSION ON LT BARREL NUT HOLE NR 7 STA XH 27. CORROSION ON LT BARREL NUT HOLE NR 7 WAS ATTENDED PER ERA NR 554142-14 REV. ORIGINAL.
